# SDR MASA200300521

- Difficulty date: December 30, 2003
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 1,666 hours, 1,147 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYSTEM FAULT MSG.  MX PLACED ON MEL.
